# SDR USAA2010080691608

- Difficulty date: August 5, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 43,368 hours, 17,781 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

FLT 310 - LAX-CLT - BURNING SMELL - NR 2 OVEN FORWARD GALLEY MADE A LOUD NOISE & VIBRATION WHEN TURNED ON ACCOMPANIED BY STRONG CHEMICAL/PLASTIC SMELL.  FLIGHT ATTENDANT TURNED OFF OVEN, NOISE AND VIBRATION AND SMELL STOPPED.  REMOVED FOD FROM OVEN.  OPERATIONAL CHECK WAS GOOD.
